• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



CD and the pill!

#1
Hi Everyone,

I'm just curious as to whether anyone else has had a problem with this?????

My first weigh in was TOTM, and just after my second week on CD had finished I came on again:mad: My CDC had warned about spotting but this was full on, complete with stomach cramps.

Sorry to rant but I was not a happy bunny having already finished TOTM to start again less than a week after.
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
The Cambridge answer is " ... Rapid weight loss with VLCD may temporarily affect the menstrual cycle patterns; ovulation, however, is not interrupted. The cycle is usually corrected within a few months, as body metabolism adjusts"

Hope this helps!
 
#4
I had it, so dont worry. it settled down after about 8 weeks x
 

DQ

Queen of the Damned
#5
Yep, worst I had was 46 days - it was gruesome!!! :eek: So far, so good! ;)
 
#6
Thanks D_Q and Vicky:)

It's nice to know that it will settle down eventually:eek:
 


Similar threads